Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Stroke symptoms - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Stroke
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
User :   I was at work talking to a couple of peers and all of a sudden my brain seemed to go into slow motion. Almost like satellite TV screen when theres a storm - things were that cut was over in less tha5 seconds ..I am 52 and in pretty good health. I take lipitor for high cholesterol (genetics) , work out 5 days a week, good diet. what could this be?
Doctor :   hello
User :   Hi there
Doctor :   may i know your gender please ?
User :   Female
Doctor :   and is this the first time this has happened ?
Doctor :   anyother medical condition you have ?
User :   Yes - several days before I was getting dizzy. I have a pretty stressful job but I happend to be home cleaning my daughters room when I was getting light headed
User :   nope - I have no other medical conditions
Doctor :   ok
Doctor :   can you be more elaborate in your symptoms ?
User :   Other than lipitor I take a multi, omega 3 and coq10 daily
Doctor :   any visual changes ?
User :   just had light headed a few days checked my blood pressure, it seemed to be ok. I don't know how else to explain it. It's like everything was breaking pieces...slow motion.
User :   that was the visual - just like satellite TV during a storm
Doctor :   and is your cholesterol under control ?
User :   I have been getting more frequent headaches but they are tension headaches usually. Yes cholesterol is under control.
Doctor :   ok well the next step for you is to get a CT and MRI done..
Doctor :   from the history you have given me
Doctor :   it can be a minor stroke
User :   ok - thanks. I will make an appt with my doctor.
Doctor :   so its important to get these tests done
Doctor :   your most welcome
Doctor :   take care'
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor